Vol. 40, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A new type of variational theory sufficiency theorem

Russell Daniel Rupp, Jr.

Vol. 40 (1972), No. 2, 415–444
Abstract

This paper contains a sufficiency theorem appropriate to applications of Hestenes’ method of multipliers. It is a generalization of the lemma of Hahn, which has been used by previous authors to prove variable end point sufficiency theorems. The classical and control formulations of the problems of Mayer, Lagrange, and Bolza in both parametric and nonparametric form are included. The method of proof is indirect.

Mathematical Subject Classification
Primary: 49B05
Milestones
Received: 4 December 1970
Published: 1 February 1972
Authors
Russell Daniel Rupp, Jr.